# SDR FDEA201209293508

- Difficulty date: September 29, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM HAS CORROSION AT BS 680 TO 740, LBL 60.  REMOVED AND REPLACED IAW SRM 51-40-02 REV.106 AND DWG 143N832 SHT.5 REV.-. REPAIR   IS MAJOR.
